Acta Mathematica, 1926

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (33 articles)

Volume 47, Issue 1

[1] Sur quelques équations intégrales singulières

Emile Picard à Paris

TBD mathscidoc:1701.33642

Acta Mathematica, 47, (1), 1-6, 1926.3
[ Download ] [ 2017-01-08 20:30:41 uploaded by actaadmin ] [ 329 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur un théorème de monge et sur une généralisation de ce théorème

Paul Appell à Paris

TBD mathscidoc:1701.33643

Acta Mathematica, 47, (1), 7-14, 1926.3
[ Download ] [ 2017-01-08 20:30:41 uploaded by actaadmin ] [ 159 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur le mouvement d'ensemble, autour de son centre de gravité, d'une masse fluide soumise à l'attraction newtonnienne

Paul Appell à Paris

TBD mathscidoc:1701.33644

Acta Mathematica, 47, (1), 15-23, 1926.3
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 258 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Les espaces abstraits topologiquement affines

Maurice Fréchet à Strasbourg

TBD mathscidoc:1701.33645

Acta Mathematica, 47, (1), 25-52, 1926.3
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 221 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur les familles de fonctions analytiques de plusieurs variables

Gaston Julia à Paris

TBD mathscidoc:1701.33646

Acta Mathematica, 47, (1), 53-115, 1926.3
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 468 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur la distribution des valeurs des fonctions méromorphes

G. Valiron à Strasbourg

TBD mathscidoc:1701.33647

Acta Mathematica, 47, (1), 117-142, 1926.3
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 280 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Über Die Grundlagen der Kinematischen Geometrie

J. Hjelmslev Kopenhagen

TBD mathscidoc:1701.33648

Acta Mathematica, 47, (1), 143-188, 1926.3
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 344 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Some problems of diophantine approximation: An additional note on the trigonometrical series associated with the elliptic theta-functions

G. H. Hardy New College, Oxford J. E. Littlewood Trinity College, Cambridge

TBD mathscidoc:1701.33649

Acta Mathematica, 47, (1), 189-198, 1926.3
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 393 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 47, Issue 3

[1] Die Methode der geodätischen Äquidistanten und das Problem von Lagrange

C. Carathéodory München

TBD mathscidoc:1701.33650

Acta Mathematica, 47, (3), 199-236, 1926.9
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 215 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Zur Theorie der fastperiodischen Funktionen

Harald Bohr Kopenhagen

TBD mathscidoc:1701.33651

Acta Mathematica, 47, (3), 237-281, 1926.9
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 612 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über die Parsevalsche Gleichung für analytische fastperiodische Funktionen

A. S. Besicovitsch Copenhagen

TBD mathscidoc:1701.33652

Acta Mathematica, 47, (3), 283-295, 1926.9
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 296 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 47, Issue 4

[1] An extension of Poincaré's last geometric theorem

George D. Birkhoff Cambridge, USA

TBD mathscidoc:1701.33653

Acta Mathematica, 47, (4), 297-311, 1926.12
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 448 downloads ] [ 0 comments ] [ Cited by 94 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über Polynomentwicklungen im Mittag-Lefflerschen Stern Durch Anwendung der Eulerschen Reihentransformation

Konrad Knopp Königsberg i. Pr

TBD mathscidoc:1701.33654

Acta Mathematica, 47, (4), 313-335, 1926.12
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 338 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur l'itération des fonctions transcendantes Entières

P. Fatou Paris

TBD mathscidoc:1701.33655

Acta Mathematica, 47, (4), 337-370, 1926.12
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 347 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Functions of a complex variable with assigned derivatives at an infinite number of points, and an analogue of Mittag-Leffler's theorem

Philip Franklin Cambridge, Mass., USA

TBD mathscidoc:1701.33656

Acta Mathematica, 47, (4), 371-385, 1926.12
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 562 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Bibliographie

TBD mathscidoc:1701.33657

Acta Mathematica, 47, (4), A1-A21, 1926.12
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 350 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 48, Issue 1

[1] Les groupes d'holonomie des espaces généralisés

E. Cartan Paris

TBD mathscidoc:1701.33658

Acta Mathematica, 48, (1), 1-42, 1926.6
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 388 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Die Diskriminaten der Körper der singulären Modulin und der Teilungskörper der elliptischen Funktionen

Rudolf Fueter Zürich

TBD mathscidoc:1701.33659

Acta Mathematica, 48, (1), 43-89, 1926.6
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 315 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur l'infini

David Hilbert Göttingen

TBD mathscidoc:1701.33660

Acta Mathematica, 48, (1), 91-122, 1926.6
[ Download ] [ 2017-01-08 20:30:44 uploaded by actaadmin ] [ 370 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Quelques problèmes isopérimétriques

T. Bonnesen Copenhague

TBD mathscidoc:1701.33661

Acta Mathematica, 48, (1), 123-178, 1926.6
[ Download ] [ 2017-01-08 20:30:44 uploaded by actaadmin ] [ 521 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur les systèmes adjoints d'équations différentielles linéaires

René Lagrange Rennes

TBD mathscidoc:1701.33662

Acta Mathematica, 48, (1), 179-201, 1926.6
[ Download ] [ 2017-01-08 20:30:44 uploaded by actaadmin ] [ 277 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 48, Issue 3

[1] Über Abelsche Kollineationsgruppen und Irreduzible Lineare Substitutionsgruppen

A. Wiman Upsala

TBD mathscidoc:1701.33663

Acta Mathematica, 48, (3), 203-215, 1926.12
[ Download ] [ 2017-01-08 20:30:44 uploaded by actaadmin ] [ 292 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Die Winogradowsche Methode zum Beweise des Waring-Hilbert-Kamkeschen Satzes

Edmund Landau Göttingen

TBD mathscidoc:1701.33664

Acta Mathematica, 48, (3), 217-253, 1926.12
[ Download ] [ 2017-01-08 20:30:44 uploaded by actaadmin ] [ 347 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Zur Darstellungstheorie und Invariantenabzählung der Projektiven, der Komplex- und der Drehungsgruppe

H. Weyl Zürch

TBD mathscidoc:1701.33665

Acta Mathematica, 48, (3), 255-278, 1926.12
[ Download ] [ 2017-01-08 20:30:44 uploaded by actaadmin ] [ 448 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sur la résolution de l'équation fonctionnelle$∑h$_{$v$}$ϕ(α$_{$v$})=$f(x)$à cofficients constantsà cofficients constants

S. Pincherle Bologne

TBD mathscidoc:1701.33666

Acta Mathematica, 48, (3), 279-304, 1926.12
[ Download ] [ 2017-01-08 20:30:44 uploaded by actaadmin ] [ 261 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Bemerkung Über die Integraldarstellung der Riemannschen ξ-Funktion

G. Pólya Zürich

TBD mathscidoc:1701.33667

Acta Mathematica, 48, (3), 305-317, 1926.12
[ Download ] [ 2017-01-08 20:30:44 uploaded by actaadmin ] [ 356 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Hilberts satz Über Flächen Konstanter Negativer Krümmung

Ludwig Bieberbach Berlin

TBD mathscidoc:1701.33668

Acta Mathematica, 48, (3), 319-327, 1926.12
[ Download ] [ 2017-01-08 20:30:44 uploaded by actaadmin ] [ 291 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur les Fonctions Subharmoniques et Leur Rapport à la Théorie du Potentiel

Frédéric Riesz Szeged

TBD mathscidoc:1701.33669

Acta Mathematica, 48, (3), 329-343, 1926.12
[ Download ] [ 2017-01-08 20:30:44 uploaded by actaadmin ] [ 229 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Beispiele Linearer Differentialgleichungen mit Partikulären Integralen, Die Sich an Einer Unbestimmtheitsstelle Bestimmt Verhalten

Oskar Perron München

TBD mathscidoc:1701.33670

Acta Mathematica, 48, (3), 345-351, 1926.12
[ Download ] [ 2017-01-08 20:30:44 uploaded by actaadmin ] [ 271 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Über die Arithmetischen Mittel Fourierscher Reihen

Otto Szász Frankfurt a. Main

TBD mathscidoc:1701.33671

Acta Mathematica, 48, (3), 353-362, 1926.12
[ Download ] [ 2017-01-08 20:30:45 uploaded by actaadmin ] [ 166 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Extension d'un théorème de liouville

Torsten Carleman Stockholm

TBD mathscidoc:1701.33672

Acta Mathematica, 48, (3), 363-366, 1926.12
[ Download ] [ 2017-01-08 20:30:45 uploaded by actaadmin ] [ 276 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Einige Eindeutigkeitssätze in der Theorie der Meromorphen Funktionen

Rolf Nevanlinna Helsingfors

TBD mathscidoc:1701.33673

Acta Mathematica, 48, (3), 367-391, 1926.12
[ Download ] [ 2017-01-08 20:30:45 uploaded by actaadmin ] [ 562 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Anschauliches zur Riemannschen Zetafunktion

Alwin Walther Göttingen

TBD mathscidoc:1701.33674

Acta Mathematica, 48, (3), 393-400, 1926.12
[ Download ] [ 2017-01-08 20:30:45 uploaded by actaadmin ] [ 467 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved